MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PERSONA ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 12 MM HEIGHT; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. PERSONA ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 12 MM HEIGHT; Prosthesis, Knee
Catalog Number 42522200412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial right total knee arthroplasty.Two weeks following the initial physical therapy treatment, the patient began to experience a sudden onset of intense pain after waking up.Subsequently, the patient underwent two (2) additional rounds of physical therapy.Four (4) months post-implantation, the patient continues to have pain and decreased range of motion.Due diligence is in progress for this event; to date all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: persona tibia cemented 5 degree stemmed right size c: catalog#42532006402, lot#67017716; persona femur cemented cr standard right size 5: catalog#42502605802, lot#67351018; persona all poly patella cemented 26mm diameter: catalog#42540000029, lot#67535801; biomet bc r 1x40 us: catalog#110035368, lot#au14be1202.The device will not be returned for further evaluation as it remains implanted.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING ULTRACONGRUENT (UC) RIGHT 12 MM HEIGHT
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50333285
Report Number3007963827-2026-00366
Device Sequence Number5356322
Product Code MBH
UDI-Device Identifier00889024242975
UDI-Public(01)00889024242975(17)301121(10)67620080
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42522200412
Device Lot Number67620080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
see H11 narrative.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight157 LB